# SDR IPXA2018121096733

- Difficulty date: December 9, 2018
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 56,286 hours, 18,413 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC COVER FOR EXTERIOR HANDLE WILL NOT CLOSE.  REPLACED MAIN ENTRY ARMING LEVER HINGE COVER IAW MM 52-12-02.  OPS CHECKED GOOD.
